Academic Journals Database
Disseminating quality controlled scientific knowledge

Property S[a,b]: A Direct Approach

ADD TO MY LIST
 
Author(s): George Nickolaos Miliaras

Journal: Advances in Pure Mathematics
ISSN 2160-0368

Volume: 01;
Issue: 05;
Start page: 284;
Date: 2011;
Original page

Keywords: Compactness number | [α | b] -compact | [α | b) -compact | property S[α | b]

ABSTRACT
In this paper we prove directly that the property S[α,b] , implies[α,b) -compact, and under certain conditions it implies [α,b] -compact.
Why do you need a reservation system?      Affiliate Program